# SDR SWAA2018052422221

- Difficulty date: May 16, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,752 hours, 28,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR LT Z-ANGLE CORRODED BETWEEN BS 727D TO BS 792, LBL 20.  R&R Z-ANGLE IAW SRM.
